Contents of Volume 2013

Journal of Nonlinear Evolution Equations and Applications,

 

Volume 2013.

  1. A. R. Khashimov, "Some properties of the fundamental solutions of non-stationary third order composite type equation in multidimensional domains", J. Nonl. Evol. Equ. Appl. 2013 (1) (2013) pp. 1-9: View abstract - Download full text [PDF, 216 KB]
  2. J. E. Hasbun, N. V. Minh, H. G. Zot, "Dynamical analysis of calcium model of muscle at rest", J. Nonl. Evol. Equ. Appl. 2013 (2) (2013) pp. 11-22: View abstract - Download full text [PDF, 221 KB]
  3. P. K. Roy, A. Datta, "Impact of Cytokine Release in Psoriasis: A Control Based Mathematical Approach", J. Nonl. Evol. Equ. Appl. 2013 (3) (2013) pp. 23-42: View abstract - Download full text [PDF, 271 KB]
  4. A. Raheem, D. Bahuguna, "Existence and uniqueness of a solution for a fractional differential equation by Rothe's method", J. Nonl. Evol. Equ. Appl. 2013 (4) (2013) pp. 43-54: View abstract - Download full text [PDF, 207 KB]
  5. B. Bagchi, S. Das, A. Ganguly, "New Multi-order exact solutions for a class of nonlinear evolution equations", J. Nonl. Evol. Equ. Appl. 2013 (5) (2014) pp. 55-65: View abstract - Download full text [PDF, 312 KB]
  6. M. M. Bokalo, O. M. Buhrii, R. A. Mashiyev, "Unique solvability of initial boundary value problems for anisotropic elliptic-parabolic equations with variable exponents of nonlinearity", J. Nonl. Evol. Equ. Appl. 2013 (6) (2014) pp. 67-87: View abstract - Download full text [PDF, 272 KB]
  7. A. Ardjouni, A. Djoudi, "Stability in nonlinear neutral Volterra difference equations with variable delays", J. Nonl. Evol. Equ. Appl. 2013 (7) (2014) pp. 89-100: View abstract - Download full text [PDF, 209 KB]
  8. X. Kong, H. Li, "An improved result on triple non-negative solutions for a class of higher-order fractional differential equations", J. Nonl. Evol. Equ. Appl. 2013 (8) (2014) pp. 101-110: View abstract - Download full text [PDF, 209 KB]
  9. P. Kumar, D. N. Pandey, D. Bahuguna, "Approximation of a solution of a semilinear evolution equations with a deviated argument", J. Nonl. Evol. Equ. Appl. 2013 (9) (2014) pp. 111-128: View abstract - Download full text [PDF, 249 KB]

 

See also the following volume 2014, the preceding volume 2012 and the list of accepted articles for forthcoming publications.